# SDR DXTA200807183183

- Difficulty date: July 18, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,263 hours, 3,126 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 091A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAILED TO RETRACT ON CLIMBOUT. COMPLETED CKLIST, FLAP WOULD NOT  " RESET " AFTER LANDING, IAW ACP , FOUND "FAULT CODE 2 - MOTOR FAULT CODE FAULT". RESET FAULT CODE, TESTED FLAPS; FLAPS STILL WOULD NOT RETRACT; FAULT CODE 2 DISPLAYED AGAIN.  SUB: TESTED FLAPS AND FOUND NO OUTPUT FROM MOTOR. REMOVED AND REPLACE POWER DRIVE UNIT, OPS CHECK'S GOOD IAW:  MM 27-50-00.
